# SDR ASAA2024091552573

- Difficulty date: September 15, 2024
- Submitted: September 18, 2024
- Operation: Air carrier
- Aircraft: N309AS
- Make and model: Boeing 737990
- Aircraft serial: 30857
- Aircraft time: 76,257 hours, 31,136 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71702001
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT INTERIOR AISLE LIGHTS ROWS 12-16 DEF INOP. GROUNDED - YES. (RESOLVED ON W/O: 2018478 TASKCARD: N/R-00003 ) PERFORMED WIRES CHECK FROM D12010 TO D13472 & D13474 ARE GOOD WDM 33-51-13, REPLACED NEW M1695 BATTERY PACK, PERFORMED INSTALLATION TEST NORMAL AMM 33-51-03, AMM 33-51-00, CLEARS MEL 33-15D, PLACARD REMOVED, SEAMC TODD NOTIFIED.
